# SDR DALA2016012500576

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,858 hours, 18,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EXIT SIGN INOPERATIVE BETWEEN L2 AND R2 DOORS.  FOUND LIGHT EXIT ASSY L37 OVER R2 DOOR MISWIRED, CAUSING FUSE TO BLOW IN BATTERY PACK.  WIRED L37 IAW WDM 33-51-13 AND REPLACED BATTERY PACK ASSY M732.  OPS CHECKS GOOD.
